MAUDE Adverse Event Report: BIOMET 3I BELLATEK HYBRID BAR 5 IMPLANTS; DENTAL BAR

BIOMET 3I BELLATEK HYBRID BAR 5 IMPLANTS; DENTAL BAR
Catalog Number CSHY05
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bar broke in half in the patient¿s mouth.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age and date of birth unknown / not provided.A3: patient sex unknown / not provided.A4: weight unknown / not provided.B3: date of event unknown / not provided.E1: last/given name unknown / not provided.G4: additional pma/510(k) number ¿ k241032.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 4109, 4111 and 4114.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 4315.H10: narrative/data was updated.Zimvie did not receive the reported bar for evaluation visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.A lot specific complaint history review is not conducted for psp complaints.Patient specific products have a unique one time use lot number.Therefore, a lot specific history search for the abutment was not performed.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was patient factors.Therefore, based on the available information, device malfunction could not be verified.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
BELLATEK HYBRID BAR 5 IMPLANTS
Common Device Name
DENTAL BAR
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21634907
Report Number0001038806-2025-00619
Device Sequence Number15340310
Product Code NHA
UDI-Device Identifier00844868001683
UDI-Public(01)00844868001683(17)340825(10)8953460-1
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K080864
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberCSHY05
Device Lot Number8953460-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic